<  Back to the Polytechnique Montréal portal

Items where Author is "Yang, Hailang"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: B
Number of items: 2.


Boukas, E.-K., Swierniak, A., & Yang, H. (1995). Decentralized feedback controllers for uncertain interconnected systems with Markovian jumping parameters. Applied Mathematics and Computer Science, 5(3), 469-79. External link

Boukas, E.-K., Swierniak, A., & Yang, H. (1994, September). Guaranteed cost control of large scale linear systems with jumps-DJLQ problem [Paper]. MMAR 94. First International Symposium on Mathematical Models in Automation and Robotics, Miedzyzdroje, Poland. Unavailable

List generated on: Sun Sep 24 07:40:55 2023 EDT